MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number FX-410775
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Codes Granuloma (1876); Swollen Lymph Nodes/Glands (4432)
Date of Event 10/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of granuloma and lymphadenopathy are a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: granuloma, lymphadenopathy, rupture.
 
Event or Problem Description
Patient reported rupture on unknown side via mri and ultrasound as well as exchange from textured to smooth due to concern with the product.Patient representative confirmed left side rupture.Healthcare professional confirmed left-side rupture confirmed via mri and ct scan, needle biopsy of -silicone granuloma.The device has been explanted and replaced.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d9, h3, h6 device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ rupture and silicone migration: observed broken device assessed as fold flaw opening and a missing piece of shell assessed as inconclusive.¿ anxiety-product/procedure: unable to observe as it is not related to the manufacturing process.¿ lymphadenopathy: unable to observe as it is not related to the manufacturing process.¿ granuloma: unable to observe as it is not related to the manufacturing process.As per the investigation procedure, creases and wear abrasion were completed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.

Brand Name
STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key21853384
Report Number9617229-2025-06334
Device Sequence Number8699176
Product Code FTR
UDI-Device Identifier10888628003040
UDI-Public(01)10888628003040(10)2802226(11)150927(17)200827
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P040046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/27/2020
Device Catalogue NumberFX-410775
Device Lot Number2802226
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/24/2025
Supplement Date Received by Manufacturer05/26/2025
Initial Report FDA Received Date04/17/2025
Supplement Report FDA Received Date06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/27/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexFemale
Patient Weight73 KG
Patient EthnicityNon Hispanic
Patient RaceWhite